# SDR SWAA2022031473197

- Difficulty date: February 16, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737*
- Aircraft serial: 33924
- Aircraft time: 52,740 hours, 28,333 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. RIB #5 AT STAB. STA-129.50; STIFFENER #3 AT LOWER CHORD HAS A CRACK. / [01] REMOVED DAMAGED AREA FROM THE VERTICAL STIFFENER #3 AT LOWER CHORD ON THE RIB #5 R/H HORIZONTAL STAB STA.129.50 REF B737-700 SRM 55-10-09-2R-4 FIG 202;[15] INSTALLED REPAIR ON RIB #5 REF B737-700 SRM 55-10-09-2R-0 FIG 202;[16] VERIFIED INSTALLATION OF REPAIR PARTS ON RIB #5;[17] MEASUREMENTS ENTRY AND PARTS TRANSACTION ONLY;[18] REMOVED DAMAGED AREA FROM THE VERTICAL STIFFENER #3 AT LOWER CHORD ON THE RIB #5 R/H HORIZONTAL STAB STA.129.50 REF B737-700 SRM 55-10-09-2R-4 FIG 202. TRIMMED OUT CRACK ON WEB AREA AT RIB#5 REF B737-700 SRM 55-10-09-2R-0 FIG202.LOCATED AND DRILLED ALL PARTS FROM KIT P/N:55100003-01 PO#1728471 ON RIB #5 REF B737-700 SRM 55-10-09-2R-4 FIG 202.EVALUATED SURFACE ROUGHNESS AT REWORKED AREA SURFACE ROUGHNESS FOUND AT 63 MICROINCHES RA OR SMOOTHER REF B737-700 SRM 55-10-09 2R-4.TOOL USED B/C#171855. TREATED AND PRIMED ALL REPAIR PARTS AND REWORKED AREA REF B737-700 AMM 51-21-72-370-804 ANDSRM 51-20-01-0G-0. INSTALLED REPAIR ON RIB #5 REF B737-700 SRM 55-10-09-2R-0 FIG 202;[19] VERIFIED STEP #18
